# SDR SWAA2025031906541

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N8845L
- Make and model: Boeing 737-8
- Aircraft serial: 67794
- Aircraft time: 6,956 hours, 3,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORT BOTH AFT RH FLASHLIGHTS UNDER JUMPSEAT WILL NOT TEST <[01].  REMOVED & REPLACED. BOTH FLASHLIGHT BATTERIES AFT R/H FAN JUMP SEAT TAW 25-64-00.
